# SDR DALA2023073106182

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,138 hours, 22,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 1L ENTRY DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CYCLED ARM /DISARM LEVER . OPS CK. GOOD. REF. B757 25-66. (4651354)
